# SDR F3LA200500046

- Difficulty date: December 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 13,187 hours, 6,012 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 05367180500400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON FLOOR PANEL 261FF.  REMOVED SURFACE CORROSION FROM FLOOR PANEL 261FF.  REPAIRED FLOOR PANEL PER SRM 53-02-00 FIG 202.
